# SDR ASOA20161005141

- Difficulty date: October 5, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67033415
- Condition: Corroded
- Location: Bs 469-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FLOOR SUPPORT BS 469 - 549 RBL 9 CORRODED.  REPAIRED IAW EC/TC REO 670-53-31-382.
